# SDR 2005FA0000249

- Difficulty date: February 16, 2005
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N430LF
- Make and model: Bell 430
- Aircraft serial: 49096
- Engine: Allsn 250C40B
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 430061801101
- Condition: Corroded
- Location: Lt
- Part time: 848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND TRANSMISSION COWLING FRETTING AGAINST ADJACENT COWLING.  DZUS FASTENER DOES NOT HOLD COWLING WITH ENOUGH TENSION, CAUSING FRETTING.  MOVEMENT CAUSED CRACK AT BOTTOM DZUS RAIL. (K)
